Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 74, NWS Des Moines, IA

June 22, 2015Humboldt County, Webster County, Wright County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 22, 2015, 9:24 AM CDT for Humboldt County, Webster County, Wright County, Iowa. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2015, 9:24 AM CDT (14:24 UTC)
Expired
Jun 22, 2015, 10:08 AM CDT
In force
44 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Humboldt County, IA, Webster County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 107 km from the middle of the area, began a volume at 14:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 5:33 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 2.4 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 156 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 83 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
156 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
1177 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
83 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WUUS53 KDMX 221424
SVRDMX
IAC091-187-197-221530-
/O.NEW.KDMX.SV.W.0074.150622T1424Z-150622T1530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
924 AM CDT MON JUN 22 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WEBSTER COUNTY IN CENTRAL IOWA...
  SOUTHEASTERN HUMBOLDT COUNTY IN NORTH CENTRAL IOWA...
  SOUTHWESTERN WRIGHT COUNTY IN NORTH CENTRAL IOWA...

* UNTIL 1030 AM CDT

* AT 924 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
  OF DAKOTA CITY...MOVING EAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  CLARION...DAKOTA CITY...HUMBOLDT...EAGLE GROVE...ELM LAKE...BIG
  WALL LAKE...GOLDFIELD...BADGER...THOR...VINCENT...WOOLSTOCK...
  SPORTSMAN PARK...CLARION MUNICIPAL AIRPORT...FRANK A GOTCH STATE
  PARK...EAGLE GROVE MUNICIPAL AIRPORT AND HUMBOLDT MUNICIPAL
  AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DES MOINES .

&&

LAT...LON 4278 9364 4256 9363 4256 9425 4274 9424
TIME...MOT...LOC 1424Z 272DEG 32KT 4265 9414 

HAIL...1.00IN
WIND...60MPH
 
$$

REV
2 follow-up statements
364 
WWUS53 KDMX 221453
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
953 AM CDT MON JUN 22 2015

IAC091-221503-
/O.CAN.KDMX.SV.W.0074.000000T0000Z-150622T1530Z/
HUMBOLDT IA-
953 AM CDT MON JUN 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HUMBOLDT COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTH CENTRAL IOWA.

LAT...LON 4278 9364 4256 9363 4256 9425 4265 9425
      4264 9397 4276 9397
TIME...MOT...LOC 1453Z 272DEG 32KT 4264 9379 

$$

IAC187-197-221530-
/O.CON.KDMX.SV.W.0074.000000T0000Z-150622T1530Z/
WEBSTER IA-WRIGHT IA-
953 AM CDT MON JUN 22 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 AM CDT
FOR NORTHEASTERN WEBSTER AND SOUTHWESTERN WRIGHT COUNTIES...

AT 953 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
EAGLE GROVE...OR 6 MILES SOUTHWEST OF CLARION...MOVING EAST AT 35
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
CLARION...EAGLE GROVE...ELM LAKE...BIG WALL LAKE...GOLDFIELD...
BADGER...VINCENT...WOOLSTOCK...SPORTSMAN PARK...CLARION MUNICIPAL
AIRPORT AND EAGLE GROVE MUNICIPAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
DES MOINES .

&&

LAT...LON 4278 9364 4256 9363 4256 9425 4265 9425
      4264 9397 4276 9397
TIME...MOT...LOC 1453Z 272DEG 32KT 4264 9379 

HAIL...0.75IN
WIND...60MPH
 
$$

REV
817 
WWUS53 KDMX 221508
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1008 AM CDT MON JUN 22 2015

IAC187-197-221517-
/O.CAN.KDMX.SV.W.0074.000000T0000Z-150622T1530Z/
WEBSTER IA-WRIGHT IA-
1008 AM CDT MON JUN 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WEBSTER AND
SOUTHWESTERN WRIGHT COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTH CENTRAL IOWA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DES MOINES .

LAT...LON 4278 9364 4256 9363 4256 9425 4265 9425
      4264 9397 4276 9397
TIME...MOT...LOC 1505Z 272DEG 32KT 4263 9358 

$$

REV

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 6:26 AM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 22, 6:26 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
626 AM CDT MON JUN 22 2015

.SHORT TERM /TODAY/...
ISSUED AT 357 AM CDT MON JUN 22 2015

THE OVERALL FORECAST SETUP FOR TODAY IS REMARKABLY SIMILAR TO THAT
OF SATURDAY...JUST TWO DAYS AGO. ONCE AGAIN A LARGE MESOSCALE
CONVECTIVE SYSTEM IS BARRELING EASTWARD ACROSS SOUTH DAKOTA AT THIS
HOUR...AND WILL AFFECT NORTHERN IOWA BETWEEN ABOUT 5 AND 9 AM THIS
MORNING WITH SEVERE WEATHER POSSIBLE. THE AIRMASS AHEAD OF AND SOUTH
OF THIS SYSTEM...OVER MOST OF IOWA...IS VERY UNSTABLE WITH DEEP
ATMOSPHERIC MOISTURE PRESENT. THE EARLY MORNING MCS WILL LEAVE IN
ITS WAKE AN OUTFLOW BOUNDARY STRETCHING SOMEWHERE ACROSS CENTRAL OR
NORTHERN IOWA...WITH A COOL FRONT COMING IN FROM THE NORTHWEST ON
ITS HEELS THIS AFTERNOON. ONCE AGAIN THESE BOUNDARIES WILL PROVIDE A
FOCUS FOR CONVECTIVE DEVELOPMENT LATER IN THE DAY. THERE MAY BE SOME
ISOLATED TO SCATTERED THUNDERSTORM DEVELOPMENT FROM LATE MORNING
INTO EARLY AFTERNOON...BUT ALL INDICATIONS ARE THAT MID LEVEL
CAPPING WILL MITIGATE THIS POSSIBILITY. HOWEVER...AS WE REACH PEAK
HEATING IN THE AFTERNOON AND EVENING INITIATION SHOULD OCCUR ON THE
BOUNDARY/IES SOMEWHERE ACROSS THE SOUTHEASTERN HALF OF THE FORECAST
AREA...AGAIN EXACTLY AS OCCURRED TWO DAYS AGO...AND ONCE AGAIN WITH
A THREAT OF ALL MODES OF SEVERE WEATHER AS OUTLINED BY SPC PRODUCTS.
HAVE INCREASED MAX TEMPERATURES AND DEWPOINTS A BIT TODAY AS STIFF
SOUTHWEST BREEZES WILL PUMP IN HOT AND HUMID AIR EVERYWHERE SOUTH OF
THE APPROACHING BOUNDARY/IES...MAKING FOR A VERY MUGGY DAY ONCE
AGAIN WITH HEAT INDEX VALUES IN THE LOW 100S ACROSS SOUTHERN IOWA IN
THE AFTERNOON.

.LONG TERM /TONIGHT THROUGH SUNDAY/...
ISSUED AT 357 AM CDT MON JUN 22 2015

EXPECT TUESDAY TO BE MORE OR LESS A COOLER VERSION OF SUNDAY AS HIGH
PRESSURE SHOULD START OVER SD AT 12Z TUE...MAKING IT TO CENTRAL IA
BY 00Z WED. WITH OVERNIGHT CAA NOW ALL BUT A LOCK...TEMPERATURES
CONTINUE TRENDING DOWNWARD IN TEMPERATURES AS 850MB TEMPS NOW MAKING
IT DOWN TO 12C ACROSS OUR NORTH AND AROUND 16C IN OUR SOUTH. SOURCE
REGION OF KINL AND KGGW 00Z SOUNDINGS INITIALIZE WELL WITH THESE
TEMPS. HAVE THUS DROPPED MIN AND MAX TEMPS EVEN FURTHER FROM PVS
FCSTS. MODELS LIKELY HAVING CONVECTIVE FEEDBACK ISSUES FOR TUE PM
AND ARE OVERALL BRINGING IN POPS TOO FAR NORTH TOO FAST.

GREAT RUN-TO-RUN CONSISTENCY OF BOUNDARY OF THETA-E ADVECTION
ASSOCIATED WITH A SHORTWAVE EJECTING OFF THE ROCKIES. THIS
BOUNDARY WILL PUSH NORTHWARD INTO SOUTHERN IA...NEARING THE DSM
METRO BY 12Z WED. PWATS WITH THIS SETUP ARE SLATED TO BE IN THE
1.75 TO 2 INCH RANGE AND 0-6KM MIXING RATIOS TO BE UP TO 8 G/KG.

INTERESTING DEVELOPMENT HAS TAKEN PLACE IN THAT TODAY/S 00Z MODEL
SOLUTIONS SHOWING AGREEMENT WITH PUSHING A BOUNDARY BEHIND THE
SHORTWAVE THROUGH IOWA. THIS SCENARIO RESEMBLES THE BOUNDARY
PASSAGES FROM THIS PAST SATURDAY AND MONDAY AFTERNOON. MODELS AGREE
ON THE FEATURE...BUT THE TIMING/LOCATION IS WAY OFF AS THE NAM AND
GFS ARE A SOLID 12 HOURS APART...WITH THE NAM BEING FASTER. AS WITH
PREVIOUS DAYS...SVR WX THREAT DEPENDENT ON WHERE BOUNDARY IS DURING
PEAK HEATING HOURS. AS OF NOW...LOOKING LIKE NW PART OF CWA MAY BE
UNDER THREAT. HOPEFULLY 12Z RUNS WILL BRING BETTER RESOLUTION.

FOR FRIDAY INTO NEXT WEEKEND...HUGE 500MB RIDGE OVER THE MOUNTAIN
WEST WILL SHIFT DMX CWA INTO MORE NORTHWESTERLY FLOW. EXTENDED
RANGE MODELS STILL NOT ABLE TO RESOLVE SHORTWAVE TIMING AND
LOCATION SO HAVE LEFT SOME BLANKET POPS IN THERE FOR NOW. 850 MB
TEMPS VERY SIMILAR TO TUESDAY/S VALUES. DIFFERENCE BTX TUESDAY AND
THIS WEEKEND IS MORE CLOUD COVER LOOKING LIKELY SO HAVE LOWERED
TEMPS A FEW DEGREES AGAINST GUIDANCE...WHICH OFFERED A SOLUTION
CLOSER TO TUESDAY/S TEMPERATURES IN THE LOW 80S.

&&

.AVIATION...22/12Z
ISSUED AT 626 AM CDT MON JUN 22 2015

PERIODS OF THUNDERSTORMS TODAY WITH A LOT OF LOW CLOUDS AROUND AND
A COOL FRONT COMING IN DURING THE AFTERNOON/EVENING. HAVE TAKEN
BEST GUESS AT TIMING OF MVFR OR LOWER CIGS AND TS EFFECTS BUT
AMENDMENTS ARE LIKELY. THE FRONT WILL CLEAR THINGS OUT THIS
EVENING...WITH VFR CONDITIONS EXPECTED TONIGHT.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...LEE
LONG TERM...KOTENBERG
AVIATION...LEE
Hazardous weather outlook, Jun 22, 4:31 AM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
431 AM CDT MON JUN 22 2015

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-230945-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
431 AM CDT MON JUN 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS MORNING AND THIS AFTERNOON. A FEW
STORMS MAY BE STRONG TO SEVERE THIS MORNING ACROSS THE
NORTH...WITH DAMAGING WINDS THE MAIN THREAT. A FEW STORMS THIS
AFTERNOON MAY BE STRONG TO SEVERE THIS AFTERNOON...WITH LARGE HAIL
AND DAMAGING WINDS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY
MORNING. A FEW OF THESE STORMS MAY BE STRONG WEDNESDAY AFTERNOON.

PERIODIC THUNDERSTORMS ARE POSSIBLE LATE THURSDAY THROUGH SUNDAY.
AT THIS TIME...THE SEVERE WEATHER THREAT IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY AT TIMES TODAY.

KOTENBERG

In the hours before

Local storm report, Jun 22, 9:08 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
908 AM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 AM     TSTM WND DMG     3 N HAMPTON             42.79N 93.20W
06/22/2015                   FRANKLIN           IA   TRAINED SPOTTER

            POWER LINES DOWN ALONG HIGHWAY 65 BETWEEN
            HAMPTON AND SHEFFIELD. 12 INCH DIAMETER
            LIMBS ALSO DOWN IN HAMPTON. TIME ESTIMATED
            FROM RADAR.

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 22, 9:10 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
910 AM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 AM     TSTM WND DMG     3 WNW GALT              42.71N 93.66W
06/22/2015                   WRIGHT             IA   EMERGENCY MNGR

            SIGNIFICANT DAMAGE TO CHICKEN
            FACILITIES...JUST NORTH OF INTERSECTION OF
            250TH AND QUINCY AVENUE...TIME RADAR
            ESTIMATED

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 22, 9:12 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
912 AM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 AM     TSTM WND DMG     2 W GALT                42.69N 93.64W
06/22/2015                   WRIGHT             IA   EMERGENCY MNGR

            HIGHWAY 69 CLOSED FROM 250TH TO 260TH AVENUE
            BECAUSE OF DOWNED POWERLINES AND
            POWERPOLES...TIME RADAR ESTIMATED

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 22, 9:14 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
914 AM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 AM     TSTM WND DMG     PLYMOUTH                43.25N 93.12W
06/22/2015                   CERRO GORDO        IA   PUBLIC

            VIA SOCIAL MEDIA...PICTURES SENT OF MULTIPLE
            TREES DOWN ACROSS TOWN...TIME RADAR ESTIMTED

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 22, 9:17 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
917 AM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 AM     TSTM WND DMG     5 SE GREENE             42.85N 92.73W
06/22/2015                   BUTLER             IA   EMERGENCY MNGR

            GRAIN ELEVATOR DAMAGE...EXTENT
            UNKNOWN...TIME RADAR ESTIMATED

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 22, 9:24 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
924 AM CDT MON JUN 22 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     JANESVILLE              42.64N 92.46W
06/22/2015                   BREMER             IA   EMERGENCY MNGR

            TREE UPROOTED AND ON HOUSE IN TOWN. MANY
            LARGE LIMBS DOWN THROUGHOUT THE COUNTY. TIME
            ESTIMATED FROM RADAR.

&&

NWS DES MOINES IA
IRIS SYSTEM

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 9:49 PM CDTSevere Thunderstorm WarningDMXClarke, Madison, Union, Warren39 min
Jun 22, 5:32 AM CDTSevere Thunderstorm WarningDMXKossuth, Winnebago28 min
Jun 22, 5:35 AM CDTSevere Thunderstorm WarningDMXEmmet, Palo Alto25 min
Jun 22, 5:58 AM CDTSevere Thunderstorm WarningDMXEmmet, Humboldt, Kossuth, Palo Alto, Pocahontas47 min
Jun 22, 5:59 AM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock, Winnebago, Worth46 min
Jun 22, 6:43 AM CDTSevere Thunderstorm WarningDMXCalhoun, Hancock, Humboldt, Kossuth, Palo Alto, Pocahontas and 4 more47 min
Jun 22, 6:55 AM CDTTornado WarningDMXHumboldt, Wright35 min
Jun 22, 7:16 AM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hamilton, Hardin, Webster and 1 more44 min
Jun 22, 7:33 AM CDTWind AdvisoryDMXCalhoun, Cerro Gordo, Emmet, Franklin, Hancock, Humboldt and 8 more2 hr
Jun 22, 7:54 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Franklin, Grundy, Hamilton and 1 more51 min
Jun 22, 7:55 AM CDTHigh Wind WarningDMXCerro Gordo, Emmet, Hancock, Kossuth, Palo Alto, Winnebago and 1 more65 min
Jun 22, 8:22 AM CDTSevere Thunderstorm WarningDMXTama36 min
Jun 22, 8:38 AM CDTSpecial Weather StatementDMXCerro Gordo, Franklin, Hamilton, Hancock, Humboldt, Kossuth and 3 more82 min
Jun 22, 10:06 AM CDTSevere Thunderstorm WarningDMXTama20 min
Jun 22, 11:06 AM CDTSpecial Weather StatementDMXBlack Hawk, Grundy39 min
Jun 22, 5:08 PM CDTTornado WarningDMXLucas, Marion, Monroe37 min
Jun 22, 5:44 PM CDTTornado WarningDMXMonroe31 min
Jun 22, 6:10 PM CDTTornado WarningDMXAppanoose, Davis, Monroe, Wapello20 min
Jun 22, 6:30 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis45 min
Jun 22, 6:33 PM CDTFlash Flood WarningDMXMahaska, Monroe, Wapello6 hr
Jun 22, 6:44 PM CDTTornado WarningDMXDavis16 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.